uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
STABILITY TRANSITIONS OF CERTAIN EXACT PERIODIC RESPONSES IN UNDAMPED HELMHOLTZ AND DUFFING OSCILLATORS
Uppsala University.
Uppsala University.
Uppsala University.
1995 (English)In: JOURNAL OF SOUND AND VIBRATION, ISSN 0022-460X, Vol. 182, no 2, 209-220 p.Article in journal (Other scientific) Published
Abstract [en]

A linear stability analysis in which phase-integral theory is used is applied to certain exact subharmonic responses of undamped Helmholtz and Duffing oscillators which are valid beyond the limits of perturbation theory. Infinite sequences of stability tr

Place, publisher, year, edition, pages
ACADEMIC PRESS (LONDON) LTD , 1995. Vol. 182, no 2, 209-220 p.
Identifiers
URN: urn:nbn:se:uu:diva-76705OAI: oai:DiVA.org:uu-76705DiVA: diva2:104617
Note
Addresses: GRAVADOR E, ROYAL INST TECHNOL, DEPT MECH, S-10044 STOCKHOLM, SWEDEN. UNIV UPPSALA, DEPT THEORET PHYS, S-75108 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 497 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf